Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Correction to: Positive Solutions for Slightly Subcritical Elliptic Problems Via Orlicz Spaces

Loading...
Thumbnail Image

Full text at PDC

Publication date

2023

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Birkhäuser
Citations
Google Scholar

Citation

Abstract

This paper concerns semilinear elliptic equations involving sign-changing weight function and a nonlinearity of subcritical nature understood in a generalized sense. Using an Orlicz–Sobolev space setting, we consider superlinear nonlinearities which do not have a polynomial growth, and state sufficient conditions guaranteeing the Palais–Smale condition. We study the existence of a bifurcated branch of classical positive solutions, containing a turning point, and providing multiplicity of solutions.

Research Projects

Organizational Units

Journal Issue

Description

CRUE-CSIC (Acuerdos Transformativos 2022) Correction to: Milan J. Math. Vol. 90 (2022) 229–255

UCM subjects

Unesco subjects

Keywords

Collections

Version History

Now showing 1 - 2 of 2
VersionDateSummary
3*
2023-09-29 13:06:53
Correction to: Positive Solutions for Slightly Subcritical Elliptic Problems Via Orlicz Spaces
2023-06-22 12:47:14
* Selected version